# SDR 9610899943

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 2613 · Overheat Detection
- Part: Temp Sensors
- Condition: Malfunctioned
- Location: Tail Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED DURING CLIMB-OUT.  FLIGHT RETURNED TO IND AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH TEMPERATURE SENSORS.  LEAK AND OPERATIONAL CHECK NORMAL.
